Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Lower bounds for moments of automorphic $ L$-functions over short intervals


Author: Guanghua Ji
Journal: Proc. Amer. Math. Soc. 137 (2009), 3569-3574
MSC (2000): Primary 11F66, 11M26, 11M41
Published electronically: June 15, 2009
MathSciNet review: 2529862
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ L(s,\pi)$ be the principal $ L$-function attached to an irreducible unitary cuspidal automorphic representation $ \pi$ of $ GL_m(\mathbb{A}_\mathbb{Q})$. The aim of the paper is to give a simple method to show the lower bounds of mean value for automorphic $ L$-functions over short intervals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F66, 11M26, 11M41

Retrieve articles in all journals with MSC (2000): 11F66, 11M26, 11M41


Additional Information

Guanghua Ji
Affiliation: Department of Mathematics, Shandong University, Jinan, Shandong 250100, People’s Republic of China
Email: ghji@mail.sdu.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10012-6
PII: S 0002-9939(09)10012-6
Received by editor(s): October 20, 2008
Published electronically: June 15, 2009
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.